| Model Number |
305U19 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
07/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 12 years and 1 month post implant of this aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve due to degenerative stenosis.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.